# SDR ASAA1159051

- Difficulty date: February 15, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 11,584 hours, 3,616 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 10605
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 11,614 hours, 3,627 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE ENGINE BLEED DUCT PRESSURE SPLIT EXCEEDS 20 PSI.  FOUR HOURS INTO CRUISE FLIGHT AT 37 000 N1 =91.4/91.6 WING & ENG ANTI ICE OFF ISOLATION VALVE AUTO PACKS AUTO LEFT BLEED INDICATED 42 PSI RIGHT BLEED INDICATED 19 PSI. SAT 43 C N2= 94.6/94.8 EGT 716/709 APPX 0410Z TIME.  NOTE:  DURING CLIME OBSERVED APPX 19 PSI SPLIT BUT HOURS LATER IN CRUISE CONSISTENTLY SAW APPX 23 PSI SPLIT.  PERFORMED ENGINE BLEED AIR CROSSOVER OPERATIONAL TEST SYS CHECKS GOOD IAW NG PT2 AMM 36-11-00-710-801.  REPLACED NR 2 ENGINE HIGH STAGE VALVE NR 2 ENGINE HIGH STAGE REGULATOR AND NR 2 PRECOOLER CONTROL VALVE.
